# SDR UALA2010022600712

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 56,556 hours, 8,317 cycles
- Engine: Pwa PW4090
- System (JASC): 4920 · APU Core Engine
- Part: Controller
- Part number: S351W200100
- Part serial: 37
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START.  UNABLE TO UNLATCH IAW FIM DUE TO LACK OF AIRSTART AVAILABILITY.  IT S/B NOTED THAT CHECK VALVE REPLACED ON 9TH FEB & HAS CAUSED THIS PROBLEM SINCE FITTMENT.  PLACED BLEED OFF & STARTED APU ELECTRICALLY BUT WHEN BLEED VALVE OPENS GET APU BLEED AIR STATUS MSG. APU BLEED AIR VALVE LOCKED IN CLOSED POSITION IAW MEL.  REPLACED CHECK VALVE,  RESET APUC, NO HELP.  SUSPECT TOTAL PRESS SENSOR OR DIFF PRESS SENSOR. BOTH PARTS NIS LHR.  INSTALLED ORIGINAL CHECK VALVE. REPLACED APUC, TOTAL PRESSURE SENSOR & DIFF PRESSURE SENSOR.  NEED TO VERIFY FIX BY STARTING ELECTRICALLY & WITH AIR. ACCOMPLISHED APU AIR START & OPS OF BLEED WITH ENG AT IDLE & ELECTRICAL START. NO FAULTS NOTED.
